# SDR AALA20170215033

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 15 hours, 5 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN ACCEPTANCE CHECK. R1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW DUE TO A LEAK WHERE THE GAUGE ATTACHES TO THE END OF THE DAMPER. REMOVED AND REPLACED CYLINDER IAW AMM 52-11-14-400-001-B. OPERATIONAL CHECK GOOD.
